# SDR SWAA2024051472960

- Difficulty date: April 10, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 19,527 hours, 9,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CENTER SCUFF PLATE OF AFT CARGO DOOR 2024-257915<[01] TOOL USED: DIGITAL CALIPER P/N: 500-196-30 S/N: A23329463 DUE DATE: 18-FEB-24.;[02] EQUIPMENT P/N: XR-1000; S/N: 1998072; DUE DATE: 16-MAY-24;[03] REPAIRED (MIDDLE) CENTER SCUFF PLATE AT AFT CARGO COMPARTMENT IN ACCORDING WITH BOEING 737-800; SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.C; STEPS; (2) AND (4) TO (7) AND BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.;[04] TASK COMPLETED.
